# SDR SCNA20201116224

- Difficulty date: October 13, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CARGO RAIL HAS CORROSION AT STA 767 +6 LBL 3.   CORROSION ON AFT CARGO COMPARTMENT CARGO RAIL AT STA 767+6 LBL 3 FOUND TO BE OUT OF LIMITS, IAW SRM 53-00-53-1A-2 FIGURE 103 DETAIL D.  REMOVED CORROSION AND REMOVED DAMAGE BY TRIMMING AN AREA OF 3.25" X .085", IAW SRM 53-00-53-2R-2 STEP 4 FIGURE 202 DETAIL A.  INSTALLED REPAIR CHANNEL, IAW SRM 53-00-53-2R-2 AND SRM 51-40-02-0G-0.  57309U 10/13/2020 LOT NR 5093194-1.
